# SDR AALA951155

- Difficulty date: June 23, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N302AA
- Make and model: Boeing 767223
- Aircraft serial: 22308
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 146T3240
- Condition: Corroded
- Location: Fs 1314
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFW - LOWER FUSELAGE SKIN OUTER SURFACE UNDERNEATH VHF ANTENNA CORRODED. FOUND BEYOND SRM LIMITS AFTER BLENDING.  REINSTALLED ANTENNA WITH NEW FASTENERS.  APPROVED BY ENGINEERING PER MRB 767-967.  TST 41,944.02.  CYCLES, 13,544.  (X)
